Ohio, 2020

Tornadoes and Damaging Winds in Ohio, June 10, 2020

June 10, 2020 · NWS PBZ · 25 events in 9 counties and zones

Warm, moist advection during the morning and early afternoon hours of the 10th led to humid and very warm conditions. Mean-layer CAPE of around 2000 J/kg, highest over eastern Ohio, illustrated the very unstable conditions.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$687,000
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Warm, moist advection during the morning and early afternoon hours of the 10th led to humid and very warm conditions. Mean-layer CAPE of around 2000 J/kg, highest over eastern Ohio, illustrated the very unstable conditions. A few discrete thunderstorm cells were able to form over southwest PA initially, with a few hail and wind damage reports. However, the bulk of the severe weather was the result of the passage of a negatively-tilted upper trough and a strong cold front, which crossed during the late afternoon and evening hours. Bulk shear of 40 to 50 knots and the cold front allowed for the development of a quasi-linear convective system, resulting in widespread reports of wind damage. Gusts of 70-80 MPH were estimated in some cases, leading to numerous reports of damage to trees and power lines, as well as mostly minor structural damage to roofing and shingles. Mesovortices in the QLCS also led to the development and confirmation of three tornadoes in the NWS Pittsburgh forecast area. The strongest was in Beaver County PA, with EF-2 damage observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 10, 6:35 PM EST, 0 minutes earlier.

Area forecast discussion, Jun 10, 6:35 PM EST, 0 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
735 PM EDT Wed Jun 10 2020

.SYNOPSIS...
A cold front will support scattered thunderstorms this evening.
Some storms may be severe. Dry weather will return Thursday under
building high pressure, with temperature returning to near average
through the end of the week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Severe thunderstorm watch has been issued for almost the entire area
until 05Z. Evening PoPs have been updated to reflect current radar
trends and the latest hires model guidance. Line has slowed a bit
from previous forecast, so this was the main change. Post-frontal
PoPs were adjusted as well. Overnight lows were updated as well as
cloud cover.

Previous discussion...
Effective shear and instability will increase as the associated
negatively tilted trough tracks east this evening and a line of
storms capable of producing damaging wind will cross this evening
ahead of the cold front.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Dry conditions return on Thursday with building high pressure behind
the front. It will be noticeably more comfortable with dewpoints
back down into the 50s and daytime highs in the upper 70s. A weak
front is progged to drop south over the area later on Friday but
conditions should remain largely dry with limited moisture...mainly
just resulting in increased cloud coverage.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A persistent upper trough/low is expected to remain across most of
the Eastern CONUS through the long term period. A sfc ridge under
the trough/low should maintain mainly dry weather through much of
the period, though slight to low rain chances are possible on
occasion as waves rotate around the low. Cooler than average
temperatures should recover to seasonable levels toward mid week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Expect VFR conditions with a period of MVFR cigs and vis as a line of
storms pass through the region during the evening hours, generally
from 00Z through 06Z. Behind the convection, lingering MVFR cigs can
be expected for an hour or two before a return to VFR. A second
front will approach the area around dawn. This boundary will bring a
period of restrictive MVFR cigs which will hang around through much
of the morning hours. A return to VFR is expected during the
afternoon.

Gusty surface winds through a couple of hours after FROPA. No
substantial wind direction shift is expected until Thursday
afternoon.

.Outlook...
VFR will largely prevail through the next several days.

&&

.CLIMATE...
Record high temperature for June 10:

PIT...94F (1911)
ZZV...95F (1911)
MGW...98F (1933)
DUJ...87F (2012, 1984)
HLG...94F (1936)
PHD...93F (1999)

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jun 10, 12:05 PM EST, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
105 PM EDT Wed Jun 10 2020

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-111715-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
105 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania,
western Pennsylvania, northern West Virginia and the northern
panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

There is a slight risk of severe storms this evening with the
approach and passage of a cold front. Damaging winds will be the
primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 10, 4:58 PM EST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
558 PM EDT Wed Jun 10 2020

PAZ031-075-102230-
Greene-Fayette-
558 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT EASTERN GREENE AND SOUTHWESTERN FAYETTE COUNTIES...

At 558 PM EDT, a strong thunderstorm was located 7 miles southwest of
Fairdale, or 8 miles southeast of Waynesburg, moving north at 40 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Masontown...                      Fredericktown-Millsboro...
Fairdale...                       Jefferson Boro...
Point Marion...                   Isabella...
Deemston...                       Bobtown...
Republic...                       Nemacolin...
Carmichaels...                    Rices Landing...

This includes  Interstate 79 in Pennsylvania between mile markers 0
and 14.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3999 8013 3999 8009 4001 8006 4000 8004
      3999 8005 3998 8005 3997 8004 3998 8003
      3998 8002 3999 7999 4001 7999 4001 7996
      3999 7995 4000 7993 3999 7975 3972 7989
      3972 8019
TIME...MOT...LOC 2158Z 197DEG 35KT 3981 8006

RACKLEY
Special weather statement, Jun 10, 5:27 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
627 PM EDT Wed Jun 10 2020

PAZ021-029-073-075-102300-
Westmoreland-Washington-Allegheny-Fayette-
627 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...
SOUTHWESTERN WESTMORELAND AND NORTHWESTERN FAYETTE COUNTIES...

At 627 PM EDT, a strong thunderstorm was located near California, or
14 miles west of Connellsville, moving north at 40 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Pittsburgh...                     Monroeville...
Greensburg...                     McKeesport...
Jeannette...                      West Mifflin...
Murrysville...                    Wilkinsburg...
Munhall...                        Jefferson Hills...
North Versailles...               Swissvale...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 36 and 56.
  Pennsylvania Turnpike between mile markers 58 and 74.
  Interstate 376 in Pennsylvania between mile markers 75 and 78.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4000 7973 4003 7997 4044 7992 4040 7952
TIME...MOT...LOC 2227Z 197DEG 34KT 4009 7984

RACKLEY
Local storm report, Jun 10, 5:51 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
651 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             WEBSTER                 40.18N  79.85W
06/10/2020  E1.50 INCH       WESTMORELAND       PA   TRAINED SPOTTER

            HAIL REPORTED BY SPOTTER

&&

EVENT NUMBER PBZ2001051

SKH
Local storm report, Jun 10, 5:53 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
653 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     CRESTVIEW               40.18N  79.86W
06/10/2020                   WASHINGTON         PA   TRAINED SPOTTER

            SIDING RIPPED OFF A BUILDING; PART OF ROOF BLOWN OFF.

&&

EVENT NUMBER PBZ2001052

SKH
Local storm report, Jun 10, 5:58 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     FAYETTE CITY            40.10N  79.84W
06/10/2020                   FAYETTE            PA   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN ACROSS THE AREA.

&&

EVENT NUMBER PBZ2001053

SKH
Local storm report, Jun 10, 6:08 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
708 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     NON-TSTM WND DMG 1 NNE NORTH BELLE VERNO 40.14N  79.86W
06/10/2020                   WESTMORELAND       PA   911 CALL CENTER

            MULTIPLE TREES/ POWER LINES DOWN.

&&

EVENT NUMBER PBZ2001054

SKH

The radar

The Cincinnati radar (KILN), 165 km away, was scanning. The volume nearest the first event began at 23:34 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, Muskingum

When
June 10, 6:35 PM EST
Where
Muskingum County, 1.23 mi ESE of Spangler
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
39.911, -82.000

Large trees were reported to be blown down a half mile north of the intersection of South River Road and Route 555 along the Muskingum River.

Thunderstorm Wind, Muskingum

When
June 10, 6:44 PM EST
Where
Muskingum County, Nashport
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
40.070, -82.180

Large tree limbs were downed in Nashport.

Thunderstorm Wind, Muskingum

When
June 10, 6:53 PM EST
Where
Muskingum County, 0.96 mi WNW of Oakland
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
39.935, -81.997

A tree was reported to be blown down on a car near Sharon Road, with heavy damage to the car.

Thunderstorm Wind, Coshocton

When
June 10, 7:05 PM EST
Where
Coshocton County, 0.69 mi S of Coshocton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
40.260, -81.850

Trees were downed by wind near the intersection of Chestnut Street and North 2nd Street.

Thunderstorm Wind, Coshocton

When
June 10, 7:06 PM EST
Where
Coshocton County, 0.69 mi S of Coshocton
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Fire Department/Rescue
Coordinates
40.260, -81.850

Trees were reported to be blown down across the city of Coshocton.

Thunderstorm Wind, Coshocton

When
June 10, 7:06 PM EST
Where
Coshocton County, 0.46 mi NW of Coshocton
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
911 Call Center
Coordinates
40.274, -81.857

A tree was reported to have heavily damaged a house on Park Avenue.

Thunderstorm Wind, Guernsey

When
June 10, 7:15 PM EST
Where
Guernsey County, 0.47 mi N of Claysville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
39.937, -81.669

Trees were reported to be down near Route 313.

Thunderstorm Wind, Guernsey

When
June 10, 7:17 PM EST
Where
Guernsey County, 2.61 mi SW of Mantua
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
40.050, -81.710

Trees were reported to be blown down near the intersection of Cabin Hill Road and Route 209.

Thunderstorm Wind, Guernsey

When
June 10, 7:22 PM EST
Where
Guernsey County, 0.87 mi SE of Cambridge
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
40.020, -81.590

Shingles were blown off of a roof on Jefferson Avenue, with tree limbs also blown down.

Thunderstorm Wind, Guernsey

When
June 10, 7:22 PM EST
Where
Guernsey County, 2.1 mi SW of Center
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.050, -81.560

Shingles were blown off of a roof, with tree limbs also downed.

Thunderstorm Wind, Tuscarawas

When
June 10, 7:24 PM EST
Where
Tuscarawas County, 0.53 mi W of Stone Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
State Official
Coordinates
40.400, -81.560

Widespread wind damage was reported across the town of Stone Creek.

Thunderstorm Wind, Noble

When
June 10, 7:28 PM EST
Where
Noble County, 1.11 mi SW of Mt Ephraim
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.838, -81.434

Across Coal Mine Road, a tree was blown down.

Thunderstorm Wind, Noble

When
June 10, 7:30 PM EST
Where
Noble County, 2.48 mi WSW of Seneraville Res
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.886, -81.423

A few trees were blown down on Harrington Lane.

Thunderstorm Wind, Noble

When
June 10, 7:33 PM EST
Where
Noble County, 1.41 mi WSW of Seneraville Res
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.893, -81.405

A few trees were downed by wind across Briar Hill Road.

Thunderstorm Wind, Tuscarawas

When
June 10, 7:43 PM EST
Where
Tuscarawas County, Roswell
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
911 Call Center
Coordinates
40.480, -81.350

Widespread wind damage was noted around Roswell.

Thunderstorm Wind, Carroll

When
June 10, 7:51 PM EST
Where
Carroll County, 0.42 mi N of Dellroy
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
40.556, -81.199

Numerous instances of wind damage were noted in Dellroy.

Thunderstorm Wind, Harrison

When
June 10, 7:51 PM EST
Where
Harrison County, 0.53 mi W of Scio
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.400, -81.090

Widespread wind damage was reported across the county.

Thunderstorm Wind, Carroll

When
June 10, 7:56 PM EST
Where
Carroll County, 1.25 mi WSW of Carrollton Prsns Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.642, -81.091

Numerous trees were reported to be downed near the intersection of Lunar Road NW and Ruby Road.

Thunderstorm Wind, Carroll

When
June 10, 8:00 PM EST
Where
Carroll County, Harlem Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.520, -81.000

Several large trees were reported to be blown down in Harlem Springs.

Tornado, Columbiana

When
June 10, 8:11 PM EST to 8:14 PM EST
Where
Columbiana County, 1.03 mi ESE of Hanoverton to 2.63 mi N of Dungannon
Rating
EF0
Path length
2.43 mi
Path width
150 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
40.744, -80.912

Damage along this discontinuous path began in relatively open|terrain southeast of Hanoverton and continued to near Richey|School Road and Route 30 northeast of Hanoverton. The most|concentrated area of damage encountered was along Lindesmith Road,|where a farmstead was impacted by the tornadic wind. In and near|this location, several trees were snapped or uprooted, and several|additional large limbs had been snapped. Also here, sheet metal|roofing from a barn was removed, and two 3000 lb hay wagons were|relocated upwind of their prior location. Damage in this vicinity |likely was a combination of tornadic and non-tornadic wind. Toward|the end of its path, a home showed damage to its fascia. No|evidence of consistent damage was discovered thereafter. Maximum wind|along the path was estimated to be 75 MPH.

Thunderstorm Wind, Jefferson

When
June 10, 8:18 PM EST
Where
Jefferson County, 0.88 mi SSE of Empire
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
State Official
Coordinates
40.508, -80.643

Widespread wind damage was reported in the northern part of Jefferson County.

Tornado, Columbiana

When
June 10, 8:24 PM EST to 8:27 PM EST
Where
Columbiana County, 0.63 mi S of Washingtonville to 0.52 mi E of Washingtonville
Rating
EF0
Path length
0.75 mi
Path width
75 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
40.891, -80.768

A brief tornado was confirmed in northern Columbiana County |following a survey of damage in the Leetonia/Washingtonville area.|Damage began just north of the Leetonia High School and was most|concentrated along Leetonia Road, where numerous trees were|snapped or uprooted. Minor fascia damage also was noted in this|area.

The circulation then weakened as it progressed northeast, with|tree damage continuing to the county line, where debris evidence |seemed to end abruptly. NWS Pittsburgh observed no evidence of |wind damage continuing into Mahoning County, which is coincident|with a weakening trend in the radar-depicted circulation.

Damage earlier in the circulation's track across Salem Township was|sporadic and did not prove to be conclusively tornadic.

At its peak, tree damage was consistent with wind speeds of 70-75|mph near the beginning of the swath along Leetonia Road. The|tornado was very narrow and brief, and additional wind damage just|south and east of the tornado likely was caused by enhanced|straight-line wind associated with the tornado's parent mesovortex|and rear-inflow surge.

Thunderstorm Wind, Columbiana

When
June 10, 8:25 PM EST
Where
Columbiana County, 1.16 mi WSW of Leetonia
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
40.873, -80.770

Trees and wires were reported to be blown near Leetonia, with power poles also snapped.

Thunderstorm Wind, Columbiana

When
June 10, 8:26 PM EST
Where
Columbiana County, 0.72 mi NW of Franklin Square
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.856, -80.791

A tree was blown down across the intersection of Route 558 and Route 414.

Thunderstorm Wind, Columbiana

When
June 10, 8:29 PM EST
Where
Columbiana County, 1.34 mi ESE of Rogers to 1.63 mi E of Unity
Measured
70 kt (81 mph) estimated gust
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
40.796, -80.595

This path was evaluated owing to the presence of a radar-depicted|mesovortex track. Damage along this extensive track was the most|considerable examined today, with abundant tree destruction in the|form of uprooted or snapped hardwood trunks, widespread snapped|large limbs and occasional fascia and shingle damage to single-|family residences. A tree was blown onto an occupied vehicle east|of Rogers, OH early in the swath before wind speed appeared to|increase considerably. Elsewhere along the path, several |outbuildings suffered roofing damage, including a barn in Lawrence|County, where a portion of the roofing structure was removed and |transported downwind among other local damage. Damage to power|poles along the swath appears tied to trees falling on power|lines.

Damage was concentrated in several areas, including the western|and northern sections of East Palestine, the area near Howell |Road/Route 14 area and areas adjacent to the Pennsylvania Turnpike|in Little Beaver and North Beaver Townships of Lawrence County,|PA.

Ultimately this damage was deemed to be non-tornadic but of|considerable intensity. The swath generally paralleled the radar-|depicted mesovortex on its southeast flank, but featured |considerable width and a modestly divergent pattern atypical of|mesovortex tornadoes. Nevertheless, the wind speed along this|swath was of comparable intensity to many tornadoes and over a |broader area, leading to the widespread damage observed.

At its peak over this roughly 11 mile swath examined, damage was|consistent with speed up to 80 mph at times. A vast majority of|the damage examined was consistent with wind of around 70 mph.

It is entirely probable that severe wind continued northeast of|the swath evaluated today, but a coherent swath was no longer|noted, and the radar-depicted mesovortex dissipated hereafter.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2020Every state in 2020This day in weather historyThe tornado archive for Ohio, 2020Warnings in Ohio, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 905094, 905095, 905097, 905098, 905099, 905102, 905104, 905107, 905109, 905161, 905111, 905113, 905116, 905117, 905119, 905120, 905124, 905127, 905131, 905088, 905133, 905090, 905150, 905156, 905170.